Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Harnack's inequality and theorems on matrix spaces


Author: Shih-hsiung Tung
Journal: Proc. Amer. Math. Soc. 15 (1964), 375-381
MSC: Primary 32.32; Secondary 32.35
DOI: https://doi.org/10.1090/S0002-9939-1964-0160926-1
MathSciNet review: 0160926
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. M. Apostol, Mathematical analysis, Addison-Wesley, Reading, Mass., 1957. MR 0087718 (19:398e)
  • [2] E. W. Hobson, The theory of functions of a real variable, Vol. I, Dover, New York, 1957.
  • [3] L. K. Hua and K. H. Look, Theory of harmonic functions in classical domains, Sci. Sinica 8 (1959), 1031-1094. MR 0120394 (22:11148)
  • [4] J. M. Mitchell, Potential theory in the geometry of matrices, Trans. Amer. Math. Soc. 79 (1955), 401-422. MR 0072242 (17:253a)
  • [5] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math. 14 (1961), 577-591. MR 0159138 (28:2356)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.32, 32.35

Retrieve articles in all journals with MSC: 32.32, 32.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0160926-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society